Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax and weight gain

Posted by stresser on February 25, 2005, at 7:21:12

In reply to Re: Topamax and weight gain stresser, posted by headachequeen on February 24, 2005, at 23:45:29

AHHHH, I forgot about the red hair! That explains everything, and I can see where this is going now. Do they clear out the waiting room at the doctors office when they see you coming?
I'm sorry, it's my mood today and your post was quite humorous....but I expect that from you.
You must be in extreme pain, what medication are you taking for that? Are you still having the seizures as of now? How are you taking care of the dogs?
It's no wonder you haven't gained any weight, you don't have the time, and energy (it seems) to do it. I will probably gain some for you......you can count on me, anyway! -L


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stresser thread:5053
URL: http://www.dr-bob.org/babble/20050222/msgs/463083.html